On normalized Ricci flow and smooth structures on four-manifolds with b + = 1

Masashi Ishida, Rareş Răsdeaconu, Ioana Şuvaina

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We find an obstruction to the existence of non-singular solutions to the normalized Ricci flow on four-manifolds with b + = 1. By using this obstruction, we study the relationship between the existence or non-existence of non-singular solutions of the normalized Ricci flow and exotic smooth structures on the topological 4-manifolds ℂP 2 # ℓℂP 2 , where 5 ≤ ℓ ≤ 8.

Original languageEnglish
Pages (from-to)355-365
Number of pages11
JournalArchiv der Mathematik
Volume92
Issue number4
DOIs
Publication statusPublished - 2009 Apr

Keywords

  • Exotic smooth structures
  • Normalized Ricci flow
  • Seiberg-Witten invariant

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On normalized Ricci flow and smooth structures on four-manifolds with b <sup>+</sup> = 1'. Together they form a unique fingerprint.

Cite this